{"product_id":"unkold-ds-plus-60ml-paracetamol-250mg-cpm-2mg-pheny-5mg-susp-by-csc","title":"Unkold DS Plus  (60ml) Paracetamol  250mg  + CPM 2mg \u0026 Pheny. 5mg Susp. by Csc","description":"\u003cp\u003eWhat is it used for?\u003cbr\u003e\nUsed for temporary relief of common cold symptoms such as fever, body ache, runny nose, sneezing and blocked nose.\u003c\/p\u003e\n\n\u003cp\u003eHow does it work?\u003cbr\u003e\nParacetamol reduces fever and pain. Chlorpheniramine helps reduce sneezing and runny nose, while phenylephrine helps relieve nasal congestion.\u003c\/p\u003e\n\n\u003cp\u003eHow to take\/use it\u003cbr\u003e\nShake the suspension well before use. Measure it with the supplied measuring device and use only the dose advised on the label or by a doctor. Do not take it with other medicines containing paracetamol, chlorpheniramine or decongestants.\u003c\/p\u003e\n\n\u003cp\u003eCommon side effects\u003cbr\u003e\nSleepiness, dizziness, dry mouth, nausea, headache, nervousness or fast heartbeat may occur.\u003c\/p\u003e\n\n\u003cp\u003ePrecautions\u003cbr\u003e\nMay cause drowsiness; avoid driving or activities requiring alertness. Seek medical advice before use in children, or in people with high blood pressure, heart disease, liver disease, glaucoma, thyroid problems or difficulty passing urine. Avoid alcohol. Do not exceed the recommended dose.\u003c\/p\u003e","brand":"CSC","offers":[{"title":"Default Title","offer_id":50451143688448,"sku":null,"price":28.0,"currency_code":"INR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0761\/3258\/1632\/files\/CscI0548.jpg?v=1790251489","url":"https:\/\/www.med50.com\/products\/unkold-ds-plus-60ml-paracetamol-250mg-cpm-2mg-pheny-5mg-susp-by-csc","provider":"Med50","version":"1.0","type":"link"}